Discussions By Condition: Medical Stories

please help me sir,

Posted In: Medical Stories 1 Replies
  • Posted By: siddeswara
  • February 21, 2008
  • 09:54 AM

dear sir,

still from 3months iam feeling weakness in my 2 legs.

let us give an brief history at december ihave got an weakness in my 2legs at the time iam unable to sit are stand are walk up to 3days.after that it has recovered .and idoesnt take any medicines are any treat ment.

2time after 15 days then it is restarted but at this time imay be able to walk ,sit and stand only thing is iam felling weakness in my two legs.this process is stayed up to 15 days.

after that iwent nuerologist there the blood check ,and ENMG check .test as proved nothing is there.doctor is telling when this attack will come at the time we come iwill do the checks.

at present since from 3days ihave not got any attack.here the break is giving 3to 4 days in 15 days then it is going to start.

can you conclude what ws the problem happend to me what treat ment i should get.

iam awating for your favourable response.


Reply Flag this Discussion

1 Replies:

  • I don't think you have tick fever like the above poster. You could have problems with you heart, so you should start there next; also get your thyroid checked. Here's a list of things it can be; as you can see, there are a lot of possibilities:http://cureresearch.com/sym/leg_weakness.htm
    Monsterlove 2,921 Replies
    • February 24, 2008
    • 05:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?